• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Hi

F

Freya1969

Member
Joined
May 4, 2021
Messages
6
Location
Surrey
Hi I'm new here. I wonder if anyone can help me please. I'm on lamotrigine was feeling dizzy but that passed now on 150mg and have had a headache nearly every day for the past month but the last few days been feeling really unwell physically. I brought some hair nails and skin supplements from Holland and Barrett I wondered if they were the problem mixed with the lamotrigine? I also take abilify and duloxitine thanks x
 
JessisMe

JessisMe

Well-known member
Joined
Feb 27, 2020
Messages
7,698
Location
Nashua NH
Hi Freya. I take Lamotrigine but haven’t had any problems with it. I’m sure others will be along shortly who can help you better. I just wanted to welcome you to the forums. xo, j
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
18,108
Location
Nowhere
hi Freya :welcome:

if your in discomfort
then maybe ask your doctor
whether the supplements are ok with your meds
like for instance St Johns Wort does not go with certain meds

I hope you find the forum helpful


:grouphug:🕯
 
F

Freya1969

Member
Joined
May 4, 2021
Messages
6
Location
Surrey
hi Freya :welcome:

if your in discomfort
then maybe ask your doctor
whether the supplements are ok with your meds
like for instance St Johns Wort does not go with certain meds

I hope you find the forum helpful


:grouphug:🕯
Hi thank you for your reply I stopped taking the herbal supplements today. Seeing phyciatrist on Monday will take them to my appointment and see what he says as been feeling absolutely dreadful x
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
18,108
Location
Nowhere
you're welcome Freya

I've been on some dreadful meds myself
and now its not perfect but much better
 
F

Freya1969

Member
Joined
May 4, 2021
Messages
6
Location
Surrey
you're welcome Freya

I've been on some dreadful meds myself
and now its not perfect but much better
Hi zoe. I've been on medication for about 25 years now. I wondered I read somewhere that long term anti depressants etc can cause tooth decay and tooth loss do you know anything about this x I went to the dentist and she said I have gum disease and a tooth was wobberly that had to be taken out and she said I've got to be very careful as I could lose more teeth obviously this is the last thing I want x
 
P

Pollypop

Well-known member
Joined
Jul 23, 2015
Messages
2,140
Location
England. Derbyshire
Hi Freya,
I’ve been taking antidepressants sine the 1980’s.
Think I’ve gone through the A to Z of them!

I’ve taken Lamotragine at varying doses.
For many years 400mg daily.
200mg morning and night.

They were stopped briefly while trying other meds but I
was soon put back on them.

It’s so long ago that I started them that I can’t remember if
I had side effects, but on the whole I have been better with them
than without.

Hope you soon get sorted.
 
Top